IJPAM: Volume 69, No. 1 (2011)
GENERAL QUASILINEAR ELLIPTIC EQUATIONS
PART I: OSCILLATION AND UNIQUENESS RESULTS
Institute of Mathematics
Copenhagen, 2100, DENMARK
Abstract. We investigate some sufficient conditions for the solutions of the equations below, extended to the whole space to be oscillatory, using only some Picone-type formulas. Some uniqueness results are given. The important fact of the use of the Picone-type formulas displayed here is that it leads to some interesting results with some easy hypotheses. In Part II we extend the results to some known equations, using some comparison results.
Received: March 2, 2011
AMS Subject Classification: 35J60, 35J70
Key Words and Phrases: Picone's identity, quasilinear elliptic equations
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395